Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizzy spells and increased heart rate during bowel movements. Could this be due to GERD?

suffering dizzyspells, heart racing for hours. mainly when bowel movement takes place. Im over weight and have a enlarged heart andd various other illnesses but have suffer palpatations for over 20 years but now i cant continue on with it as it knocks me and ill be unwell and very tired for days after a episode often leading too more palpatations. Could this be GERD my doc has never mentioned this?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
This can be GERD but also postprandial hypotension and other digestion disorders.AFter meal there are hormonal and methabolic changes which can cause your symptoms. You should eat more frequent but smalle meals and avoid food that trigger your symptoms such as alcohol, fats and high-sugar food. Eat more fruit and vegetables. I WIsh you good health.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor